MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH IntelliVue MX550 Patient Monitor; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Philips Medizin Systeme Böblingen GmbH IntelliVue MX550 Patient Monitor; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number IntelliVue Patient Monitor MX550
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on the intellivue mx550 patient monitor indicating that a camera failure was reported and that the device displayed blood pressure readings that were higher than expected.
 
Additional Manufacturer Narrative
The investigation indicated that the customer contacted philips and was provided with onsite support through a field service engineer (fse).Based on the results of the onsite inspection, the reported blood pressure issue could not be reproduced.The fse tested the intellivue mx550 patient monitor with the intellivue x3 measurement server, and all measurements were taken correctly.The non-invasive blood pressure (nbp) leakage, accuracy, linearity, and calibration tests passed.It was determined that the blood pressure reference method had been configured as invasive.To address the customer¿s concern, the fse changed the reference method from invasive to auscultatory.The verification tests passed after the setting was changed.

Brand Name
IntelliVue MX550 Patient Monitor
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50771946
Report Number9610816-2026-101897
Device Sequence Number9717088
Product Code MHX
UDI-Device Identifier00884838038783
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K131872
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIntelliVue Patient Monitor MX550
Device Catalogue Number866066
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown